# SDR EIAA970216

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1050
- Part time: 93,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED EXFOLIATION CORROSION ON THE FORWARD FACE OF THE LOWER RIGHT HAND CORNER OF THE L-CHORD, NR 3 SPANWISE BEAM AT BS 1050, BETWEEN RBL 113 AND RBL 117.  REPAIRED BY BLENDING AWAY CORROSION, ROTOPEENED, HFEC INSPECTED AND RESTORED FINISHED IAW EVERGREEN INT'L AIRLINES ECRA NR 480-57-069-2.  (X)
